# SDR 9723106301

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 161U000115
- Condition: Separated
- Location: Mlg
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE NR 8 TIRE RECAP SEPARATED FROM THE TIRE CAUSING DAMAGE TO THE SURROUNDING AREA RESULTING IN A HYDRAULIC FLUID LOSS FROM THE NR 1 SYSTEM.  AIRCRAFT COMPLETED TAKEOFF BUT RETURNED TO HNL AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 7 AND NR 8 TIRE ASSEMBLIES AND REPAIRED DAMAGED AREAS.  OPERATIONAL CHECK GOOD.
